MAUDE Adverse Event Report: KARL STORZ GMBH CO. KG HOPKINS; CYSTOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID

KARL STORZ GMBH CO. KG HOPKINS; CYSTOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Model Number 27292AMA
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/16/2021
Type of Reportable Event Malfunction
Event or Problem Description
During percutaneous nephrolithotomy (pcnl), halfway through case, a screw came loose causing one of the levers to fall off.Both pieces fell on floor and were recovered.No harm to the patient.

Brand Name
HOPKINS
Common Device Name
CYSTOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Manufacturer (Section D)
KARL STORZ GMBH CO. KG
2151 e. grand avenue
el segundo CA 90245
MDR Report Key13168097
Report Number13168097
Device Sequence Number4146021
Product Code FAJ
UDI-Device Identifier04048551233771
UDI-Public(01)04048551233771
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 11/16/2021
Report Date (Section F) 11/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number27292AMA
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/05/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/05/2022
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Date Report Sent to FDA11/16/2021